# SDR SIMA20140802001

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 9,973 hours, 6,295 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLAT FAIL CAUTION MSG.  ACTION NR 1 OF ETN-CR-27-084, FOUND ON RT WING SLAT ACTUATOR NR 2 & NR 4 TRIP INDICATOR ACTIVE.  RESET & PERFORMED DVI FOR ANY EVIDENCE OF WATER ACCUMULATION, NO DEFECTS NOTICE AT THIS TIME IAW AMM 27-81-09.  PERFORMED SEVERAL TIMES OPERATIONS CHECK OF SLAT SYS IAW AMM 27-50-00.  NO FAULTS AT THIS TIME.
